# SDR SWAA2021072690621

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 47,085 hours, 24,962 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB ST 120.30 AT 19 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-296644 / [01] EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101U102020 DUE DATE: 01-JUN-22.; [02] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101U102020 DUE DATE: 01-JUN-22.; [03] PERFORMED REPAIR ON INSPAR RIB LOC STAB STA 120.30 AT 19 OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND SRM 55-10-09-2R-4 REPAIR 4 FIG. 202.; [04] PERFORMED REPAIR ON INSPAR RIB LOC STAB STA 120.30 AT 19 OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND SRM 55-10-09-2R-4 REPAIR 4 FIG. 202; RII
